# SDR TRBA2005054

- Difficulty date: August 21, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Engine: Pwa PW127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CLIMB, LANDING GEAR DID NOT RETRACT.  GEAR HANDLE DID NOT MOVE.  AC RETURNED TO DEPARTURE.  REPLACED PROXIMITY SWITCH NR 53GB.  (K)
